# SDR CA001019022

- Difficulty date: September 5, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Airbus A340-313
- Aircraft time: 11,944 hours
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: LA2K01500
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

(CAN) ON FINAL INTO CALGARY, WITH FLAPS AT POSITION 2, AFTER SELECTION ON LANDING GEAR DOWN, HAD ELECTRONIC CENTRALIZED AIRCRAFT MONITORING MESSAGE, FLIGHT CONTROL PRIMARY 1 AND 2 AND 3 FAULT. FLIGHT CONTROL INTO DIRECT LAW, RESET ATTEMPT ON PRIMARY 1 IN THE AIR, NON AVAILABLE, PRIMARY NR 2 AND 3 DID RESET ON GROUND. AIRCRAFT LANDED WITH FLAPS AT 3 AND NO ENGINE REVERSER ON NR 2 AND 3 ENGINES.FLIGHT CONTROL PRIMARY 1 PITCH FAULT. ON OPERATION TEST ON FLIGHT CONTROL COMPUTERS PRIMARY 2 FAILED. COMMAND LOST TO INBOARD AILERON. RE-RACKING FLIGHT CONTROL COMPUTER 1, ALL RETURNED TO NORMAL. CHANGED NR 1 FLIGHT CONTROL COMP
